# SDR DL73G030364

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 35,861 hours, 17,426 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C3759029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 178 BULKHEAD WEB PER AD 2000-05-29    REVEALED SEVERAL CRACKS IN THE CENTER WEB BETWEEN WL 219 &  226 AND BETWEEN LBL 12 & RBL 5.7.  THE CENTER WEB WAS REMOVED AND A WEB INSTALLED TO CORRECT THE PROBLEM.  THE    REPLACEMENT WAS ACCOMPLISHED PER BAC S/B 737-53-1173 AND    PER ER/A 384870-14AD.
